Publikationen

Eric Rosen

2000

  • E. Rosen and J. Tyszkiewicz. {SO$(\forall\exists^*)$ sentences and their asymptotic probabilities}. Mathematical Logic Quarterly, vol. 46, pp. 435–52, 2000.                                 

1999

  • E. Grädel, M. Otto, and E. Rosen. Undecidability Results on Two-Variable Logics. Archive for Mathematical Logic, vol. 38, pp. 213–354, 1999.                                 
  • E. Grädel and E. Rosen. Preservation theorems for two-variable logic. Mathematical Logic Quarterly, vol. 45, pp. 315–325, 1999.                                 
  • E. Grädel and E. Rosen. Two-variable descriptions of regularity. In Proceedings of 14th IEEE Symposium on Logic in Computer Science LICS `99, Trento, pp. 14–23, 1999.             
  • E. Rosen. An existential fragment of second order logic. Archive for Mathematical Logic, vol. 38, pp. 217–234, 1999.                                 

1998

  • E. Rosen. On the first-order prefix hierarchy. 1998.                                 

1997

  • E. Grädel, M. Otto, and E. Rosen. Two-Variable Logic with Counting is Decidable. In Proceedings of 12th IEEE Symposium on Logic in Computer Science LICS `97, Warschau, 1997.                                 
  • E. Grädel, M. Otto, and E. Rosen. Undecidability Results on Two-Variable Logics. In Proceedings of 14th Symposium on Theoretical Aspects of Computer Science STACS`97, vol. 1200 of Lecture Notes in Computer Science, pp. 249–260, 1997.             
  • E. Rosen. Modal logic over finite structures. Journal of Logic, Language and Information, vol. 6, pp. 427–439, 1997.